Journal of Soviet Mathematics

, Volume 22, Issue 6, pp 1835–1837 | Cite as

Free interpolation in Bergman spaces

  • S. A. Vinogradov
Article

Abstract

A series of conditions is given, imposed on a subset Λ of the unit disk D, sufficient that the collection of all restrictions to the set Λ of functions from the Bergman space
be naturally isomorphic with the space ℓp(Λ).

Keywords

Unit Disk Bergman Space Free Interpolation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. K. Nikol'skii, Lectures on the Shift Operator [in Russian], Nauka, Moscow (1980).Google Scholar
  2. 2.
    S. A. Vinogradov and V. P. Khavin, Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,47, 15–54 (1974).Google Scholar
  3. 3.
    E. Amar, Can. J. Math.,30, No. 4, 711–737 (1978).Google Scholar
  4. 4.
    E. P. Kronstadt and C. W. Neville, Mich. Math. J.,24, No. 3, 327–354 (1977).Google Scholar
  5. 5.
    S. A. Vinogradov and A. M. Kotochigov, Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,113, 215–217 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • S. A. Vinogradov

There are no affiliations available

Personalised recommendations